# SDR DALA202208205282

- Difficulty date: March 1, 2021
- Submitted: March 15, 2023
- Operation: Air carrier
- Make and model: Boeing 717-200
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 5910141131
- Part serial: 00025
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: SUMMARY: DOOR HAD SEVERAL CRACKED AND WORN AREAS, 21 NON-ROUTINE CARDS TOTAL. SEE CARDS FOR DETAILS. SDR DUE TO SRM REPAIRS USED. 52-30-02, / CA: REPAIRED UNIT. THE WORK SPECIFIED IN BLOCK(S) 11/12 ACCOMPLISHED WITHREFERENCE TO OEM CMM 52-30-1, REV. 36 WITH APPLICABLE DELTA SUPPLEMENTAL INFORMATION AND CSVE, REV. 77.
